MathSciNet Relay Station
MathSciNet bibliographic data
MR2566326 (2011b:30061) 30C65 (53A30)
Yang, Shanshuang Regularity of the Beltrami equation and 1-quasiconformal embeddings of surfaces in $\Bbb R\sp 3$. Conform. Geom. Dyn. 13 (2009), 232–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement